Posted by: Michelle | 2012-03-15

chest pains after taking akrinor


I was just put on akrinor for low blood pressure. I took half a tablet yesterday afternoon and was fine. This morning I took one tablet and later in the morning I started to feel strange pains in the middle of my chest. The pain was worse when I move. What should I do? Is the pain related to the medication? I have never before experienced pain in my chest like that. It lasted a few hours.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that you suffered a side effect from Akrinor use and I suggest that you reconsult the doctor who prescribed it for an ECG to evaluate your heart and to exclude the possibility that Akrinor was the cause for your chest pain.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.